# SDR USAA099902

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110047
- Condition: Inoperative
- Location: L1/L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - EMERGENCY EXIT SIGN AT L-1 AND R-1 DOORS INOPERATIVE.  REPLACED BATTERY PACK CHARGER, CHECKS OK.  (M)
